# SDR SWAA2023020289090

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL21.5 WL156<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727F+10' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.;[04] REMOVED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727-767; RBL21.5; IAW SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727-767; RBL21.5; IAW SRM51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION #5;[07] BEGAN INSTALLING ACB RH FLOOR TO SIDEWALL SUPPORT; BS727-767 IAW SRM 51-40-02-0G-0.;[08] INSTALLED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727-767 RBL 21.5; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A7500.;[09] VERIFIED CORRECTION ACTION 8.;[10] WORKSCOPE IS COMPLETE.
